Advertisement

Journal of Optimization Theory and Applications

, Volume 143, Issue 2, pp 225–244 | Cite as

Approximate Controllability of Second-Order Stochastic Distributed Implicit Functional Differential Systems with Infinite Delay

  • P. Balasubramaniam
  • P. Muthukumar
Article

Abstract

In this paper, sufficient conditions for the approximate controllability of the following stochastic semilinear abstract functional differential equations with infinite delay are established
$$\begin{array}{@{}l@{}}d\bigl[x^{\prime}(t)-g(t,x_{t})\bigr]=\bigl[Ax(t)+f(t,x_{t})+Bu(t)\bigr]dt+G(t,x_{t})dW(t),\\\noalign{\vskip3pt}\quad \mbox{a.e on}\ t\in J:=[0,b],\\\noalign{\vskip3pt}x_{0}=\varphi\in {\mathfrak{B}},\\\noalign{\vskip3pt}x^{\prime}(0)=\psi \in H,\end{array}$$
where the state x(t)∈H,x t belongs to phase space \({\mathfrak{B}}\) and the control u(t)∈L 2 (J,U), in which H,U are separable Hilbert spaces and d is the stochastic differentiation. The results are worked out based on the comparison of the associated linear systems. An application to the stochastic nonlinear wave equation with infinite delay is given.

Keywords

Controllability of systems Cosine functions operators Distributed control systems Stochastic partial functional differential equations 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge (1992) MATHGoogle Scholar
  2. 2.
    Grecksch, W., Tudor, C.: Stochastic Evolution Equations: A Hilbert Space Approach. Akademic Verlag, Berlin (1995) MATHGoogle Scholar
  3. 3.
    Tsokos, C.P., Padjett, W.J.: Random Integral Equations with Applications to Life Sciences and Engineering. Academic Press, New York (1974) MATHGoogle Scholar
  4. 4.
    Mao, X.: Stochastic Differential Equations and Applications. Horwood, Chichester (1997) MATHGoogle Scholar
  5. 5.
    Sobczyk, K.: Stochastic Differential Equations with Applications to Physics and Engineering. Kluwer Academic, London (1991) MATHGoogle Scholar
  6. 6.
    Fitzgibbon, W.E.: Global existence and boundedness of solutions to the extensible beam equation. SIAM J. Math. Anal. 13, 739–745 (1982) MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Mahmudov, N.I., McKibben, M.A.: Abstract second order damped Mckean-Vlasov stochastic evolution equations. Stoch. Anal. Appl. 24, 303–328 (2006) MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    McKibben, M.A.: Second order damped functional stochastic evolution equation in Hilbert spaces. Dyn. Syst. Appl. 12, 467–488 (2003) MATHMathSciNetGoogle Scholar
  9. 9.
    Balasubramaniam, P., Park, J.Y.: Nonlocal Cauchy problem for second order stochastic evolution equations in Hilbert spaces. Dyn. Syst. Appl. 16, 713–728 (2007) MATHMathSciNetGoogle Scholar
  10. 10.
    Astrom, K.J.: Introduction to Stochastic Control Theory. Academic Press, New York (1970) Google Scholar
  11. 11.
    Dauer, J.P., Mahmudov, N.I.: Controllability of stochastic semilinear functional differential equations in Hilbert spaces. J. Math. Anal. Appl. 290, 373–394 (2004) MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Ehrhard, M., Kliemann, W.: Controllability of stochastic linear systems. Syst. Control Lett. 2, 145–153 (1982) CrossRefGoogle Scholar
  13. 13.
    Mahmudov, N.I.: Controllability of linear stochastic systems. IEEE Trans. Autom. Control 46, 724–731 (2001) MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Balasubramaniam, P., Dauer, J.P.: Controllability of semilinear stochastic delay evolutions in Hilbert spaces. Int. J. Math. Math. Sci. 31, 157–166 (2002) MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Balasubramaniam, P., Dauer, J.P.: Controllability of semilinear stochastic evolutions with time delays. Publ. Math. Debercen 63, 279–291 (2003) MATHMathSciNetGoogle Scholar
  16. 16.
    Park, J.Y., Balasubramaniam, P., Kumaresan, N.: Controllability for neutral stochastic functional integrodifferential infinite delay systems in abstract space. Numer. Funct. Anal. Optim. 28, 1–18 (2007) CrossRefMathSciNetGoogle Scholar
  17. 17.
    Balasubramaniam, P., Park, J.Y., Muthukumar, P.: Approximate controllability of neutral stochastic functional differential systems with infinite delay. Stoch. Anal. Appl., accepted (2008) Google Scholar
  18. 18.
    Henriquez, H.R., Hernandez, M.E.: Approximate controllability of second order distributed implicit functional systems. Nonlinear Anal.: Theory Methods Appl. 70, 1023–1039 (2009) MATHCrossRefGoogle Scholar
  19. 19.
    Gard, T.C.: Introduction to Stochastic Differential Equations. Marcel Dekker, New York (1988) MATHGoogle Scholar
  20. 20.
    Fattorini, H.O.: Second order linear differential equations in Banach spaces. In: North-Holland Mathematics Studies, vol. 108. North-Holland, Amsterdam (1985) Google Scholar
  21. 21.
    Haase, M.: The Functional Calculus for Sectorial Operators. Birkhauser, Basel (2006) MATHGoogle Scholar
  22. 22.
    Travis, C.C., Webb, G.F.: Compactness, regularity and uniform continuity properties of strongly continuous cosine families. Houston J. Math. 3(4), 555–567 (1977) MATHMathSciNetGoogle Scholar
  23. 23.
    Travis, C.C., Webb, G.F.: Second order differential equations in Banach space. In: Proceedings International Symposium on Nonlinear Equations in Abstract Spaces, pp. 331–361. Academic Press, New York (1987) Google Scholar
  24. 24.
    Hale, J.K., Kato, J.: Phase space for retarded equations with infinite delay. Funkc. Ekvacioj Ser. Int. 21, 11–41 (1978) MATHMathSciNetGoogle Scholar
  25. 25.
    Hernandez, E., Henriquez, H.R.: Existence results for second order partial neutral functional differential equations. Dyn. Contin., Discrete Impuls. Syst. 15, 645–670 (2008) MATHGoogle Scholar
  26. 26.
    Hale, J.K., Verduyn Lunel, S.M.: Introduction to functional differential equations. In: Applied Mathematical Sciences, vol. 99. Springer, New York (1993) Google Scholar
  27. 27.
    Sadovskii, B.N.: On a fixed point principle. Funct. Anal. Appl. 1, 74–76 (1967) MathSciNetGoogle Scholar
  28. 28.
    Sukavanam, N.: Approximate controllability of semilinear control systems with growing nonlinearity. In: Lect. Notes in Pure and Applied Maths., vol. 142, pp. 353–357. Marcel Dekker, New York (1993) Google Scholar
  29. 29.
    Henriquez, H.R.: On non-exact controllable systems. Int. J. Control 42, 71–83 (1985) MATHCrossRefMathSciNetGoogle Scholar
  30. 30.
    Zhou, H.X.: A note on approximate controllability for semilinear one-dimensional heat equations. Appl. Math. Optim. 8, 275–285 (1982) MATHCrossRefMathSciNetGoogle Scholar
  31. 31.
    Naito, K.: Controllability of semilinear control systems dominated by the linear part. SIAM J. Control Optim. 25, 715–722 (1987) MATHCrossRefMathSciNetGoogle Scholar
  32. 32.
    Hino, Y., Murakami, S., Naito, T.: Functional-Differential Equations with Infinite Delay. Lecture Notes in Mathematics, vol. 1473. Springer, Berlin (1991) MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2009

Authors and Affiliations

  1. 1.Department of MathematicsGandhigram Rural UniversityGandhigramIndia

Personalised recommendations